# SDR YENA20140829170

- Difficulty date: August 29, 2014
- Submitted: September 1, 2014
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 37,985 hours, 13,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321405410
- Part serial: 007410
- Condition: Failed
- Location: Emergency Lights
- Part time: 37,991 hours, 13,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE EPSU UNIT FAILED AFT LT ON EMERGENCY LIGHT TEST. R & R AFT LEFT EPSU IAW AMM 33-51-00.  OPS CHECK NORMAL. TEST OK.
